RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2012, Volume 4, Issue 4, Pages 79–90 (Mi ufa170)  

Symmetries and exact solutions of the model of dynamic convection of the sea

S. V. Golovina, M. Yu. Kazakovab

a M. A. Lavrent'ev Institute of Hydrodynamics, Novosibirsk, Russia
b Novosibirsk State University, Novosibirsk, Russia

Abstract: Equations of the mathematical model of dynamic convection of the sea are observed. The model describes incompressible flows of shallow water with variable density under the action of Coriolis force. This approximation is widely applied for modeling of a mit-latitude oceanic and atmospheric flows.
From the group-theoretical point of view this model is exceptional by its infinite-dimensional group of transformations that involves five arbitrary functions of time. The goal of the paper is to demonstrate the physical meaning of the symmetry transformations, to construct the the optimal system of small dimensional subalgebras, and to represent new exact solutions, constructed on the base of the symmetry analysis.

Keywords: equations of dynamic convection of the sea, optimal system of subalgebras, partially invariant solution.

Full text: PDF file (362 kB)
References: PDF file   HTML file
UDC: 517.944+532.5
Received: 31.10.2012

Citation: S. V. Golovin, M. Yu. Kazakova, “Symmetries and exact solutions of the model of dynamic convection of the sea”, Ufimsk. Mat. Zh., 4:4 (2012), 79–90

Citation in format AMSBIB
\Bibitem{GolKaz12}
\by S.~V.~Golovin, M.~Yu.~Kazakova
\paper Symmetries and exact solutions of the model of dynamic convection of the sea
\jour Ufimsk. Mat. Zh.
\yr 2012
\vol 4
\issue 4
\pages 79--90
\mathnet{http://mi.mathnet.ru/ufa170}


Linking options:
  • http://mi.mathnet.ru/eng/ufa170
  • http://mi.mathnet.ru/eng/ufa/v4/i4/p79

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • ”фимский математический журнал
    Number of views:
    This page:264
    Full text:104
    References:27
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019